Open Access
October, 1974 Residual Life Time at Great Age
A. A. Balkema, L. de Haan
Ann. Probab. 2(5): 792-804 (October, 1974). DOI: 10.1214/aop/1176996548


The asymptotic behaviour of the residual life time at time $t$ is investigated (for $t \rightarrow \infty$). We derive weak limit laws and their domains of attraction and treat rates of convergence and moment convergence. The presentation exploits the close similarity with extreme value theory.


Download Citation

A. A. Balkema. L. de Haan. "Residual Life Time at Great Age." Ann. Probab. 2 (5) 792 - 804, October, 1974.


Published: October, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0295.60014
MathSciNet: MR359049
Digital Object Identifier: 10.1214/aop/1176996548

Primary: 60F05
Secondary: 62N05

Keywords: distribution tail , Extreme value theory , regular variation , Residual life time

Rights: Copyright © 1974 Institute of Mathematical Statistics

Vol.2 • No. 5 • October, 1974
Back to Top